# SDR SWAA2015100544536

- Difficulty date: September 11, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 5966981
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON RIB ATTACH ANGLE CRACKED AT BS 1133, UPPER & LOWER END.  R & R ANGLE IAW SRM & DWG.
